Determination of the Region of Stabilizing Controller Parameters of Polytopic Polynomials

Thirunavukkarasu, I and George, V I and Menon, Mukund Kumar and Shanmugapriya, S (2010) Determination of the Region of Stabilizing Controller Parameters of Polytopic Polynomials. Sensors & Transducers Journal, 119 (8). pp. 174-181. ISSN 1726-5479

[img] PDF
Binder2.pdf
Restricted to Registered users only

Download (292kB) | Request a copy
Official URL: http://www.sensorsportal.com/HTML/DIGEST/Journal_C...

Abstract

In the scenario of robust controller design for any given MIMO process system, controldesigner faces real challenges in computing the optimum region of controller-parameters by following the conventional methodologies. Such methods are, in fact, much complex for analyzing and hence time consuming. In this paper, we employ the method of Kharitonov’s Theorem to determine the region for stabilizing controller-parameters (of polytypic polynomials). The main advantage of using this method is that it can be adopted or not only SISO, but also for MIMO system of any order; even if having perturbations in them. The Generalized Kharitonov Theorem given here provides a constructive solution to this problem by reducing it to the Hurwitz stability of a prescribed set of extremal line segments. The number of line segments in this test set is independent of the dimension of the parameter space. This test set has many important extremal properties that are useful in control systems.

Item Type: Article
Additional Information: © 2010 IFSA
Uncontrolled Keywords: MIMO system, Robust stability, Non square matrix, Region of stabilizing
Subjects: Engineering > MIT Manipal > Chemical
Engineering > MIT Manipal > Instrumentation and Control
Depositing User: MIT Library
Date Deposited: 08 Sep 2011 05:19
Last Modified: 13 Sep 2014 04:27
URI: http://eprints.manipal.edu/id/eprint/1277

Actions (login required)

View Item View Item